Advertisement

Differential Equations

, Volume 41, Issue 4, pp 557–569 | Cite as

Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: II

  • F. E. Lomovtsev
Partial Differential Equations
  • 26 Downloads

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Variable Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Lomovtsev, F.E., Differents. Uravn., 2005, vol. 41, no.2, pp. 258–267.Google Scholar
  2. 2.
    Lomovtsev, F.E., Differents. Uravn., 1992, vol. 28, no.5, pp. 873–886.Google Scholar
  3. 3.
    Vladimirov, V.S., Obobshchennye funktsii v matematicheskoi fizike (Generalized Functions in Mathematical Physics), Moscow, 1976.Google Scholar
  4. 4.
    Lions, J.-L. and Magenes, E., Problemes aux limites non homogenes et applications, Paris: Dunod, 1968. Translated under the title Neodnorodnye granichnye zadachi i ikh prilozheniya, Moscow: Mir, 1971.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2005

Authors and Affiliations

  • F. E. Lomovtsev
    • 1
  1. 1.Belarus State UniversityMinskBelarus

Personalised recommendations